# SDR CA960723545

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2530 · Buffet/Galleys
- Part: Timer Seized
- Condition: Burning Smell
- Location: Galley Hot Cup
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, ELECTRICAL BURNING SMELL DETECTED IN FORWARD GALLEY. MAINTENANCE CHECK REVEALED HOT CUP TIMER WAS TEMPORARILY SEIZED. ELECTRICAL POWER AT HOT CUP AND TIMER OUTLET OPERATIONALLY CHECKED.
